# SDR REX2005F00012

- Difficulty date: July 27, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 10,290 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-091)  FLAPS FAIL AT 30 DEGREES ON APPROACH, QRH FOLLOWED.  LANDING UNEVENTFUL.  FOUND FCL NOT IN 30 DETENT.  RESET FLAPS AND COMPLIED WITH AD-98-20-01.  MONITORING FLAPS FOR 72 HOURS.  (K)
